- Fast, effective relief of allergy symptoms
- Contains 25 mg diphenhydramine hydrochloride per caplet
- Treats runny nose and itchy and watery eyes
- Relieves skin itch, and hives
Medicinal ingredients: Diphenhydramine Hydrochloride, 25 mg Non-medicinal ingredients: Celluloses, Dicalcium phosphate, D&C Red No. 27, Polyethylene glycol, Polysorbate, Starch, Stearic acid, Titanium dioxide, Wax, Zinc stearate.